| Catalog Number |
9205000000 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/31/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 1 event was reported for this quarter.Product return status: 1 device investigation type has not yet been determined.Additional information: 1 device was not labeled for single-use.1 device was not reprocessed or reused.
Event or Problem Description
This report summarizes 1 malfunction event in which the device had small pieces breaking off.1 event had the problem identified before clinical use/exposure; there was no patient involvement.
Event or Problem Description
This report summarizes 2 malfunction events in which the device had small pieces breaking off.- 2 events had the problem identified before clinical use/exposure; there was no patient involvement.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: b5, h1, h6, h11 1 event was previously reported during the reporting quarter; however, - 1 previously reported event was included under mfr report # 3015967359-2025-00727 but should be included under this report.- 2 previously reported events are included in this follow-up record.Product return status 2 devices were received.